American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Juris Steprāns and Stephen Watson. Mutually complementary families of $T\sb 1$ topologies, equivalence relations and partial orders . Proc. Amer. Math. Soc. 123 (1995) 2237-2249. MR 1301530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ludomir Newelski, Janusz Pawlikowski and Witold Seredyński. Infinite free set for small measure set mappings . Proc. Amer. Math. Soc. 100 (1987) 335-339. MR 884475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. M. Srivastava. Selection and representation theorems for $\sigma $-compact valued multifunctions . Proc. Amer. Math. Soc. 83 (1981) 775-780. MR 630054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Teodor C. Przymusiński. On the notion of $n$-cardinality . Proc. Amer. Math. Soc. 69 (1978) 333-338. MR 0491191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Siemion Fajtlowicz. A graph-theoretical generalization of a Cantor theorem . Proc. Amer. Math. Soc. 63 (1977) 177-179. MR 0432489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1